Journal of Symbolic Logic 80 (2):661-670 (2015)

Authors
Abstract
We prove results that falsify Silver’s dichotomy for Borel equivalence relations on the generalized Baire space under the assumptionV=L.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2014.2
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,039
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

-Definability at Uncountable Regular Cardinals.Philipp Lücke - 2012 - Journal of Symbolic Logic 77 (3):1011-1046.

Add more references

Citations of this work BETA

Full-Splitting Miller Trees and Infinitely Often Equal Reals.Yurii Khomskii & Giorgio Laguzzi - 2017 - Annals of Pure and Applied Logic 168 (8):1491-1506.

Add more citations

Similar books and articles

On Borel Equivalence Relations in Generalized Baire Space.Sy-David Friedman & Tapani Hyttinen - 2012 - Archive for Mathematical Logic 51 (3-4):299-304.
Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.
A Dichotomy Result for a Pointwise Summable Sequence of Operators.V. Gregoriades - 2009 - Annals of Pure and Applied Logic 160 (2):154-162.
Measurable Chromatic Numbers.Benjamin D. Miller - 2008 - Journal of Symbolic Logic 73 (4):1139-1157.
Regularity Properties on the Generalized Reals.Sy David Friedman, Yurii Khomskii & Vadim Kulikov - 2016 - Annals of Pure and Applied Logic 167 (4):408-430.
The Poincaré Sphere Sample Space.Carl A. Hein - 1977 - Foundations of Physics 7 (7-8):597-608.
Baire Reductions and Good Borel Reducibilities.Luca Motto Ros - 2010 - Journal of Symbolic Logic 75 (1):323-345.
Codings of Separable Compact Subsets of the First Baire Class.Pandelis Dodos - 2006 - Annals of Pure and Applied Logic 142 (1):425-441.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #809,112 of 2,506,010 )

Recent downloads (6 months)
2 ( #277,268 of 2,506,010 )

How can I increase my downloads?

Downloads

My notes